BibTeX record journals/fuin/Vakarelov10

download as .bib file

@article{DBLP:journals/fuin/Vakarelov10,
  author    = {Dimiter Vakarelov},
  title     = {Dynamic Mereotopology: {A} Point-free Theory of Changing Regions.
               I. Stable and unstable mereotopological relations},
  journal   = {Fundam. Informaticae},
  volume    = {100},
  number    = {1-4},
  pages     = {159--180},
  year      = {2010},
  url       = {https://doi.org/10.3233/FI-2010-268},
  doi       = {10.3233/FI-2010-268},
  timestamp = {Fri, 18 Sep 2020 11:15:36 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/Vakarelov10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics